# SDR DHL2007785036

- Difficulty date: October 23, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NLG TRUNNION AND LOWER CAP BORE HAS PITTING CORROSION.  CLEANED RT NLG TRUNNION IAW BSOPM 20-30-05 AFTER FURTHER EVALUATION FOUND CORROSION ON SUPPORT LOWER CAP IAW B-727 SRM 51-10-6 PARA 3A.  REWORKED RT TRUNNION IAW B-727 SRM 53-40-1 FIGURE 2.  TRUNNION REWORK FOUND WITHIN LIMIT IAW B-727 SRM 53-40-1 FIGURE 2 TABLE 1.  ACCOMPLISHED DYE PENETRANT INSPECTION IAW SORM 20-20-02, NO CORROSION NOTED. TREATED AND PRIMED TRUNNION CAPS IAW B-727 SRM 51-10-2. FABRICATED NEW BEARING HALVES IAW B-727 SRM 53-40-1 FIGURE 2 DETAIL III.  ACCOMPLISHED DYE PENETRANT INSPECTION ON BEARING HALVES IAW SOPM 20-20-02, NO DEFECTS NOTED, CADMIUM PLATED NEW BEARING HALVES IAW B-727 SRM 53-40-1 FIGURE 2.
